# SDR ASAA0843209

- Difficulty date: July 18, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 35,061 hours, 19,170 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER TIE CLIP AT BS 794 RBL 13.8 HAS CORROSION REPAIRED IAW SRM.
